# SDR SWAA2025061674854

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT.    REMOVED AND PERFORMED REPAIR ZEE CHANNEL SIDEPLATE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT REFER TO FAULT TTG8Q010YF93 WHERE WORK IS DOCUMENTED.
